Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Averages of continuous functions on countable spaces


Authors: Melvin Henriksen and J. R. Isbell
Journal: Bull. Amer. Math. Soc. 70 (1964), 287-290
DOI: https://doi.org/10.1090/S0002-9904-1964-11127-7
Erratum, Volume 70: Bull. Amer. Math. Soc., Volume 70, Number 6 (1964), 841--841
MathSciNet review: 0164313
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Andrew M. Gleason, Projective topological spaces, Illinois J. Math. 2 (1958), 482–489. MR 0121775
  • 2. Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199
  • 3. Melvin Henriksen, Multiplicative summability methods and the Stone-Čech compactification, Math. Z. 71 (1959), 427–435. MR 0108720, https://doi.org/10.1007/BF01181414
  • 4. M. Henriksen and J. R. Isbell, Multiplicative summability methods and the Stone-Čech compactification. II, Notices Amer. Math. Soc. 11 (1964), 90.
  • 5. Miroslav Katětov, On nearly discrete spaces, Časopis Pěst. Mat. Fys. 75 (1950), 69–78 (English, with Czech summary). MR 0036984
  • 6. Walter Rudin, Averages of continuous functions on compact spaces, Duke Math. J. 25 (1958), 197–204. MR 0098313
  • 7. Karl Zeller, Theorie der Limitierungsverfahren, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 15, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958 (German). MR 0118990


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11127-7